MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 035 PTA CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 035 PTA CATHETER; PTA BALLOON DILATATION CATHETER
Model Number U35130126
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Injury (2348)
Date of Event 06/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A lot history review was conducted and it was determined that a device history record review was not required.The investigation is inconclusive for the reported detachment issue, as the device was not returned for evaluation.The definitive root cause for the reported detachment issue could not be determined based upon available information.The review of the instructions for use, indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.(expiry date: 09/2022).
 
Event or Problem Description
It was reported that during an angioplasty procedure, the device allegedly had a detachment issue.Reportedly, surgeon has been performed cut-down to access the balloon and remove.The current patient status is unknown.

Brand Name
ULTRAVERSE 035 PTA CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10625052
Report Number2020394-2020-05920
Device Sequence Number11057292
Product Code LIT
UDI-Device Identifier00801741094958
UDI-Public(01)00801741094958
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K142261
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberU35130126
Device Catalogue NumberU35130126
Device Lot NumberCMDX0395
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2020
Initial Report FDA Received Date10/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;